# SDR AALA20031247

- Difficulty date: November 10, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, FOUND EMEREGNCY PATH LIGHTS IN TAILCONE AREA INOPERATIVE.  REPLACED EMERGENCY PATH LIGHTS IN TAILCONE AREA BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
